TARU PUBLICATIONS
Journal of Dynamical Systems and Geometric Theories cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0057·ISSN (Print): 1726-037X

WoS  JIF 2026 : 0.5 (Q3)

Powered by:Powered by

Half-Yearly Journal: Publishes research on dynamical systems and geometry, including Random Dynamical Systems, hyperbolic behaviour, complex geometry and Ergodic theory.

Issues up to 2022 co-published with and available at:Taylor & Francis
info@tarupublications.com
Open Access Research Article

⊕−irreducible elements of almost distributive lattices

, , , * , ,

* Corresponding author · click or hover a name for details

pp. 31–41Vol. 24Issue 1May 2026DOI: 10.47974/JDSGT-2025-06002XML
Received:
01 Jan 2025
Published Online:
21 Mar 2026
Article type:
Research Article
Language:
EN
Article no.:
JDSGT-2025-06002
Pages:
31–41

Abstract

This study analyzes ADL frameworks by examining ⊕-divisibility alongside the distinct roles of ⊕-prime and ⊕-irreducible elements. A novel congruence relation is introduced via multiplier filters, leading to necessary and sufficient conditions under which the resulting quotient ADL assumes the structure of a Boolean algebra. Furthermore, the study provides a characterization of ⊕−prime and ⊕−irreducible elements through their intrinsic connection to multiplier filters. These theoretical developments have significant interdisciplinary potential, particularly in engineering fields such as digital circuit design, fault-tolerant computing, data encryption, and decision logic systems. The formalism and properties of ⊕−irreducible elements offer robust mathematical tools for enhancing the design and analysis of complex systems where logical structure, redundancy minimization, and computational integrity are paramount.

Keywords

Subject Classifications

06D0506B1006B23

References

[1] U. M. Swamy and G. C. Rao, “Almost distributive lattices,” Journal of the Australian Mathematical Society (Series A), vol. 31, pp. 77–91 (1981).
[2] G. C. Rao and M. Sambasiva Rao, “Annulets in almost distributive lattices,” European Journal of Pure and Applied Mathematics, vol. 2, no. 1, pp. 58–72 (2009).
[3] N. Rafi and R. K. Bandaru, “µ−filters of almost distributive lattices,” Chamchuri Journal of Mathematics, vol. 10, pp. 53–65 (2018).
[4] R. Vasu Babu, N. Rafi, R. V. N. Srinivasa Rao, Y. Monikarchana, and S. M. Shaw, “D-divisibility of almost distributive lattices,” Asia Pacific Journal of Mathematics, vol. 11, pp. 24 (2024).
[5] N. Rafi, R. K. Bandaru, and G. C. Rao, “On divisibility of almost distributive lattices,” Bulletin of the International Mathematical Virtual Institute, vol. 5, pp. 171–180 (2015).
[6] A. P. Phaneendra Kumar, M. Sambasiva Rao, and K. Sobhan Babu, “Divisibility and filters in distributive lattices,” Palestine Journal of Mathematics, vol. 11, no. 2, pp. 143–151 (2022).
[7] G. C. Rao, “Almost distributive lattices,” Ph.D. dissertation, Dept. of Mathematics, Andhra University, Visakhapatnam, India (1980).
[8] G. Birkhoff, Lattice Theory, Amer. Math. Soc. Colloq. Publ., vol. 25. Providence, RI: American Mathematical Society (1967).
[9] G. Grätzer, General Lattice Theory. New York, NY: Academic Press (1978).
[10]  G. C. Rao and S. Ravi Kumar, “Minimal prime ideals in an ADL,” International Journal of Contemporary Sciences, vol. 4, pp. 475–484 (2009).

Views: 244Downloads: 179Citations: 0